MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE INSTRUMENTATION POLY IMPACTOR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. COMPREHENSIVE INSTRUMENTATION POLY IMPACTOR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Catalog Number 110028055
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while the surgeon was using the instrument the instrument fractured.There is no additional information.
 
Additional Manufacturer Narrative
(b)(4).H3: product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2; h3; h6 the following section was corrected: d1 visual examination of the returned product identified the impactor pad has fractured.The device shows signs of repeated use.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPREHENSIVE INSTRUMENTATION POLY IMPACTOR
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19750802
Report Number0001825034-2024-01846
Device Sequence Number6532862
Product Code PHX
UDI-Device Identifier00887868469978
UDI-Public(01)00887868469978(11)230105(10)65699149
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110028055
Device Lot Number65699149
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer08/23/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale